# SDR SWAA2021081903563

- Difficulty date: August 3, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZ STAB L/E RIB AT STA 281.91 EVIDENCE OF CRACK IN RADIUS.   REMOVED AND REPLACED RIGHT HAND HORIZONTLA STAB LEADINGEDGE RIB AT STA 281.91 IAW SRM 51-40-02 AND DRAWING 186A1001 P/N 186A1401-30 ATAG A52426.   APPLIED CIC TO AREA IAW AMM 51-21-91.
